# SDR DL76L040653

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 29,959 hours, 4,779 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Part serial: 97105147
- Condition: Malfunctioned
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAPT'S AIRSPEED BECAME UNRELIABLE.  SWITCHING TO ALTERNATE ADC PRODUCED RELIABLE INDICATIONS.  PERFORMED LT ADC BITE CHECK NO FAULTS SHOWN ON MDC.  NO EXTERNAL FAULT SHOWN.  PERFORMED ADC FUNCTIONAL TEST, ALL OK.  AS PRECAUTION REPLACED LT ADC COMPUTER PER 34-12-01, ADC TEST OK.  PERFORMED MDCP GROUND TEST 30, ALSO OK.
